# SDR DALA2023091107393

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT SETTLEMENT (ELECTRIC CONECTORS) STA Y=746 BTW L-20 AT LH MLG WHEEL WELL (FYT). SUMMARY OF NRC 00166: CORROSION LEVEL 2. SUPPORT WAS FABRICATED AND REPLACED PER DWG 7971426 AND B-717-200 SRM 51-41-01-0G PAR 6. (LP #2963170)
